Letter | Published:

Graphic Solutions of the Cubics and the Quartics

Nature volume 63, page 515 (28 March 1901) | Download Citation

Subjects

Abstract

THE note by Prof. G. B. Mathews, F.R.S., published in NATURE of November 16, 1899, has encouraged me to write the following, which may be also of some interest. I have considered not only the quartics, but also the cubics. For the quartics, the methods in this letter will be simpler than those of Prof. Mathews. We require to have a sheet of squared paper on which the curve y=x3 for the cubic and the curve y=x2+x4 for the quartic have been printed.

Access optionsAccess options

Rent or Buy article

Get time limited or full article access on ReadCube.

from$8.99

All prices are NET prices.

Author information

Affiliations

  1. Matsuyama Chgakk, Iyo, Japan, December 28, 1900.

    • T. HAYASHI

Authors

  1. Search for T. HAYASHI in:

About this article

Publication history

Published

DOI

https://doi.org/10.1038/063515b0

Comments

By submitting a comment you agree to abide by our Terms and Community Guidelines. If you find something abusive or that does not comply with our terms or guidelines please flag it as inappropriate.